# SDR SWIA201334743

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 30,404 hours, 25,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT SIGN IS BROKEN OFF.  FLT#6472 REPLACED GALLEY FLOOD EXIT LIGHT COVER.
